MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS SA2.0 20 W.SPRUNG RESERV.; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS SA2.0 20 W.SPRUNG RESERV.; HYDROCEPHALUS MANAGEMENT
Model Number FX576T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 10/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: visual inspection: no significant deformations or damage of the valve were detected during the visual inspection.Permeability test: a permeability test has shown that the valve is permeable.Adjustment test: this is a fixed pressure valve.An adjustment test is not applicable.Braking force and brake function test: this is a fixed pressure valve.A braking force and brake function test are not applicable.Computer controlled test: to investigate the claim of under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in the vertical positions.The results show that the valve operates within the accepted tolerance.Results: first, we performed a visual inspection of the valve.No significant deformations or damage of the valve were detected during the visual inspection.Next, we tested the permeability of the valve.The valve was shown to be permeable.Then we carried out a computer controlled simulated flow test.The measured opening pressure was within the accepted tolerance.Finally, we have dismantled the valve.There were no visible deposits observed inside the valve.Based on our investigation, we are unable to substantiate the claim of under-drainage.At the time of our investigation, the valve was operating within the specified tolerances.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that there was a problem with a shunt assistant 2.0.The surgeon suspected that the valve operates in under-drainage.Patient informations: age: (b)(6), weight: unknown height: unknown, gender: female, date of implantation: (b)(6) 2020 (external hospital), date of removal: (b)(6) 2020.

Brand Name
PROGAV 2.0 SYS SA2.0 20 W.SPRUNG RESERV.
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key10868319
Report Number3004721439-2020-00243
Device Sequence Number2521620
Product Code JXG
UDI-Device Identifier04041906502522
UDI-Public04041906502522
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2024
Device Model NumberFX576T
Device Catalogue NumberFX576T
Device Lot Number20042375
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2020
Initial Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age10 YR